Sur la dimension de l’ensemble des points base du fibré déterminant sur 𝒮𝒰 C (r)  [ On the dimension of the base locus of the determinant bundle on 𝒮𝒰 C (r). ]
Annales de l'Institut Fourier, Volume 57 (2007) no. 2, p. 481-490
Let 𝒮𝒰 C (r) be the moduli space of semi stable bundles with trivial determinant on a smooth curve C of genus g2 on C. In this article, we are studying a vector bundle introduced by Raynaud in [4], with no theta divisor. Then we build some stable extension of this bundle wich gives us an upper bound of the codimension of the base locus of the determinant bundle on 𝒮𝒰 C (r).
Soit 𝒮𝒰 C (r) l’espace des modules des fibrés vectoriels semi-stables de déterminant trivial sur une courbe lisse C de genre g2 sur C. On étudie dans cet article, un exemple de fibré introduit par Raynaud dans [4], ne possédant pas de diviseur thêta. On construit ensuite des extensions stables de ce fibré ce qui conduit à une majoration de la codimension du lieu de base du fibré déterminant sur 𝒮𝒰 C (r).
DOI : https://doi.org/10.5802/aif.2265
Classification:  14H60,  14D20
Keywords: Stable bundle, Jacobian of a curve, determinant bundle, principal polarization
@article{AIF_2007__57_2_481_0,
     author = {Schneider, Olivier},
     title = {Sur la dimension de l'ensemble des points base du fibr\'e d\'eterminant sur $\mathcal{SU}\_{C}(r)$},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {57},
     number = {2},
     year = {2007},
     pages = {481-490},
     doi = {10.5802/aif.2265},
     zbl = {1122.14027},
     mrnumber = {2310948},
     language = {fr},
     url = {https://aif.centre-mersenne.org/item/AIF_2007__57_2_481_0}
}
Sur la dimension de l’ensemble des points base du fibré déterminant sur $\mathcal{SU}_{C}(r)$. Annales de l'Institut Fourier, Volume 57 (2007) no. 2, pp. 481-490. doi : 10.5802/aif.2265. https://aif.centre-mersenne.org/item/AIF_2007__57_2_481_0/

[1] Beauville, A. Vector bundles on curves and generalized theta functions : recent results and open problems, Current topics in complex algebraic geometry (Berkeley, CA, 1992/93), Cambridge Univ. Press, Cambridge (Math. Sci. Res. Inst. Publ.) Tome 28 (1995), pp. 17-33 | MR 1397056 | Zbl 0846.14024

[2] Mukai, S. Duality between D(X) and D(X ^) with its application to Picard sheaves, Nagoya Math. J., Tome 81 (1981), pp. 153-175 | MR 607081 | Zbl 0417.14036

[3] Mumford, D. On the equations defining abelian varieties, I. Invent. Math., Tome 1 (1966), pp. 287-354 | Article | MR 204427 | Zbl 0219.14024

[4] Raynaud, M. Sections des fibrés vectoriels sur une courbe, Bull. Soc. math. France, Tome 110 (1982), pp. 103-125 | Numdam | MR 662131 | Zbl 0505.14011

[5] Serre, J.-P. Représentations linéaires des groupes finis, Hermann, Paris (1971) (Deuxième édition, refondue, 182 p.) | MR 352231 | Zbl 0223.20003